# SDR FDEA200909173320

- Difficulty date: September 17, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N908FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 51,198 hours, 20,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 248N1025147
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED. NEW INTERCOSTAL FABRICATED ON TRAVELER  NR T9/800306. (MAJOR REPAIR)
